# SDR UALA2011101905649

- Difficulty date: October 17, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 68,700 hours, 25,517 cycles
- Engine: Pwa PW2037
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Probe
- Condition: Faulty
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FUEL QTY TOTALIZER AND CENTER TANK INDICATORS ARE BLANK.  FUEL QTY PROCESSOR FAULTING CTR TANK DENSITOMETER.  FOUND FQPU FAULT CODE 76 CTR TANK PROBE 6. REPLACED PROBE #6. AFTER REPLACEMENT NO FAULT CODES NOTED.
